CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

On Frobenius algebras and the quantum Yang-Baxter equation

K.I. Beidar ; Y. Fong ; Alexander Stolin (Institutionen för matematik)
Transactions of the American Mathematical Society (0002-9947). Vol. 349 (1997), 9, p. 3823-3836.
[Artikel, refereegranskad vetenskaplig]

It is shown that every Frobenius algebra over a commutative ring determines a class of solutions of the quantum Yang-Baxter equation, which forms a subbimodule of its tensor square. Moreover, this subbimodule is free of rank one as a left (right) submodule. An explicit form of a generator is given in terms of the Frobenius homomorphism. It turns out that the generator is invertible in the tensor square if and only if the algebra is Azumaya.

Nyckelord: quantum Yang-Baxter equation, Frobenius algebra, Azumaya algebra



Denna post skapades 2017-07-05.
CPL Pubid: 250506

 

Läs direkt!


Länk till annan sajt (kan kräva inloggning)


Institutioner (Chalmers)

Institutionen för matematik (1987-2001)

Ämnesområden

Matematik

Chalmers infrastruktur